MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER GEMINI¿; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC - SPENCER GEMINI¿; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063302100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a gemini stone retrieval basket was used in the ureter during a transurethral lithotripsy (tul) procedure performed on (b)(6) 2017.According to the complainant, during the procedure, the pull wire broke leaving the basket stuck inside the patient.There was no stone inside the basket when the pull wire broke.The physician pulled the basket hard to remove it from the patient.The procedure was completed with another gemini basket.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
GEMINI¿
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7017758
Report Number3005099803-2017-03302
Device Sequence Number1496765
Product Code FFL
UDI-Device Identifier08714729069713
UDI-Public08714729069713
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberM0063302100
Device Catalogue Number330-210
Device Lot Number20200160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR